# SDR FDEA201004231321

- Difficulty date: April 23, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- Aircraft time: 43,547 hours, 29,672 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363732
- Condition: Corroded
- Location: Bs 480-690
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK NUMEROUS AREAS MAIN CABIN BS 690 TO BS 480, LBL 25.  REMOVED DAMAGED SEAT TRACK SECTION FROM STA 480- 690 LBL 25 IAW SRM 51-30-2.   FABRICATED NEW SEAT TRACK SECTION FROM BAC 1520-792-7178T6511 DIM: 209" .2500 AND FABRICATED ANGLE SPLICES FROM BAC 1503-100-1227178 DIM: 15" X 2" .2500 (EACH),   FABRICATED STRAP SPLICE FROM 7075T6 .250 DIM: 7" X 2" IAW SRM 53-10-5 FIG 1.   INSTALLED NEW SEAT TRACK SECTION, ANGLE SPLICES AND STRAP SPLICES IAW SRM   51-30-2.
